Journal of Symbolic Logic

Review: J. Denef, L. van den Dries, $p$-Adic and real Subanalytic Sets

Deirdre Haskell

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 62, Issue 4 (1997), 1481-1483.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745393

JSTOR
links.jstor.org

Citation

Haskell, Deirdre. Review: J. Denef, L. van den Dries, $p$-Adic and real Subanalytic Sets. J. Symbolic Logic 62 (1997), no. 4, 1481--1483. https://projecteuclid.org/euclid.jsl/1183745393


Export citation